Recognizing dualizing complexes

Volume 176 / 2003

Peter Jørgensen Fundamenta Mathematicae 176 (2003), 251-259 MSC: 13D25, 16E45. DOI: 10.4064/fm176-3-4

Abstract

Let $A$ be a noetherian local commutative ring and let $M$ be a suitable complex of $A$-modules. It is proved that $M$ is a dualizing complex for $A$ if and only if the trivial extension $A \ltimes M$ is a Gorenstein differential graded algebra. As a corollary, $A$ has a dualizing complex if and only if it is a quotient of a Gorenstein local differential graded algebra.

Authors

  • Peter JørgensenDanish National Library of Science and Medicine
    Nørre Allé 49
    2200 København N, DK-Denmark
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image